MAUDE Adverse Event Report: AESCULAP AG CHALLENGER TI-P SM-LIGAT.CLIPS 12 CARTR.; CLIP, IMPLANTABLE

AESCULAP AG CHALLENGER TI-P SM-LIGAT.CLIPS 12 CARTR.; CLIP, IMPLANTABLE
Model Number PL574T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing evaluation: investigation on-going.Should additional relevant information become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that a challenger ti-p ligature clips device was used during a procedure performed on (b)(6) 2020.According to the complainant, the ligature clips cartridge detached from the shaft.A replacement device was used to complete the procedure.No patient complications occurred as a result of this event.Additional information has been requested, but has not yet been received.No patient details were made available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
No deviation could be found at the cartridge provided.According to the quality standard, a material defect and production error can be excluded.A usage related error cannot be excluded, e.G.Due to improper handling or an overload situation.Based upon our historically grown product experience and due to different simulations regarding an insufficient inserting of the cartridge or a too fast application of the clips, this could be one possible root cause of the described failure.Malfunctions can be caused by incorrect assembly sequence, the correct order of assembly must be observed.According to the 8 d report no capa is necessary.

Brand Name
CHALLENGER TI-P SM-LIGAT.CLIPS 12 CARTR.
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10566856
Report Number9610612-2020-00561
Device Sequence Number2963041
Product Code FZP
UDI-Device Identifier04046963356057
UDI-Public4046963356057
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2025
Device Model NumberPL574T
Device Catalogue NumberPL574T
Device Lot Number52600083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1